MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92127
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on march 30, 2023.
 
Event or Problem Description
Per the clinic, the patient experienced infection at the implant site and a loss of osseointegration resulting in fixture loss.The patient was treated with iv and topical antibiotics (specific date and duration not reported), however the issue did not resolved.Subsequently, the implant fixture was explanted under general anesthesia on (b)(6) 2023.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
yaneesa vetsandonphong
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key16641478
Report Number6000034-2023-00997
Device Sequence Number17480984
Product Code LXB
UDI-Device Identifier09321502019521
UDI-Public(01)09321502019521(10)93636(17)160930
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2016
Device Model Number92127
Device Catalogue Number92127
Device Lot Number93636
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale